Jump to content
reachingforthestars

Dropping dose and feeling better?

Recommended Posts

reachingforthestars

Is there anyone who has felt better after dropping dose during tapering? I mean could someone have faster metabolism so that drugs have shorter half life in their system and because of that the body adapts to those lower levels of ssri during the 24 hours? I must have higher levels of ssri at daytime after i take my dose in the morning and lower at night.

Share this post


Link to post
Share on other sites
Fresh

Hi reaching ,

 

The medications are designed to release the active ingredients into the blood stream over the course of a 24 hour period. They're made with fillers and buffers for this purpose. So you should have a fairly constant level of ssri's floating around at any given time.

 

As far as feeling better after a drop , as I'm tapering I usually have a period of feeling a bit high

after each cut.

I become a little more euphoric , have more energy , more motivation ,better visual acuity , the colors are brighter , my mind is clearer and more active. This lasts around a week or two , but seems to happen after each decrease. It's the most fun part of tapering in my eyes.

Share this post


Link to post
Share on other sites
AmyK

I sometimes feel much better after a drop. Especially if I have been feeling worse (before the drop) for a while. Then I can tell it's time to drop.

Share this post


Link to post
Share on other sites
reachingforthestars

Interesting, I have had very good week after i dropped 10% :)

Share this post


Link to post
Share on other sites
NewMe

When I was on paxil I noticed this to be the case when I was late to take meds or dropped the dose.

Share this post


Link to post
Share on other sites
Altostrata

Feeling better is preferable to feeling worse!!

Share this post


Link to post
Share on other sites
LexAnger

love this topic!

It may be the answer to my worsening symptoms at long hold.

Share this post


Link to post
Share on other sites
ang

Thanks for this thread, I have done first taper of seroquel, and have been feeling slightly better.  It is now day 8 after reducing dose.   So I suppose I can expect to feel worse now for 3 weeks of so?  Advice welcome.

Share this post


Link to post
Share on other sites
rapunzel2

last time I reduced seroquel - I felt better immediately. for about a week. but withdrawal started to creep in after that. I don't know why it came delayed like that. 

Share this post


Link to post
Share on other sites
ladybug

I have noticed this many times throughout my taper. Not sure why it happens but I'll take it.

Share this post


Link to post
Share on other sites
LexAnger

I have noticed this many times throughout my taper. Not sure why it happens but I'll take it.

I learned this first a while back in your thread, and started observing the same for myself after a long hold getting severe DR, swollen head etc. so I cut 2 drops then those are mostly disappeared although the massive pins needles pain returned which is much more torturing but not as disabiling. So far I can distinguish the different symptoms from Tapering from toxicity.

 

Has anyone noticed the symptom difference?

 

I'm happy to get reassured with others as its a big unknown believing the long hold from most other experience.

 

I feel we who have this pattern are possibly building tolerance to the drug while tapering. What I hope is to cut as quick as possible while enduring the WD symptoms and getting to the point (dose) that the toxicity is minimal. I can literally FEEL my body is resisting the later part of drug (I take liquid over 6-8 hours ) each day and each drop brought up huge reaction immediately.

Share this post


Link to post
Share on other sites
Razmuk

Has anyone else had it to where tapering makes you feel better for about 3 weeks to a month then things go downhill? Is that withdrawal or proof the medicine is causing nasty symptoms?

Share this post


Link to post
Share on other sites
ccb73

Yes. Seems like every additional taper makes it harder and seems inconsistent.

 

Meaning, that at first taper, you'll get 1 bad week with 3 weeks relief, while after that the windows get smaller.

 

It's withdrawal 100%

Share this post


Link to post
Share on other sites
Razmuk

Well typically I improve after tapering for a few weeks then start going downhill then I taper and improve then go down hill..... kinda strange how actually going down on dose makes me feel better for awhile..... last time I held for 2 months I kept getting worse and worse until I tapered..... and I am still not as bad as I was before that taper...... I am thinking the medicine may actually be causing me problems and the withdrawal isn't what is getting me as bad.

Share this post


Link to post
Share on other sites
ccb73

How can it be the medicine if it gets worse on taper? It's wd fellows...

Share this post


Link to post
Share on other sites
Razmuk

No it improves on taper and gets worse after a month or so.... then tapering things improve again for a bit then go back to crap. It is actually quite strange.....

Share this post


Link to post
Share on other sites
scallywag

If things get worse after a month or so, try holding at the same dose for a longer period, or make a smaller reduction and hold for a longer time. Some people find brassmonkey's method, the brassmonkey slide, helpful.  Here is an explanation of it that I posted in his introduction topic.

Share this post


Link to post
Share on other sites
LexAnger

Hi Razmuk, so you have the similar pattern. I have been in a similar situation ever since I got a drug reaction from accidental updose ( 1 day only) almost two years ago. It's now proved after years testing that I got two opposite enemies WD and Reaction. The two works on separate operation systems as how I call them, meaning they don't cancel each other even they have opposite relationship with dose level. Dropping dose always provides relief from my drug reaction symptoms, in the mean time my WD symptoms could be stronger for a few days but they were not too bad as compared to drug reaction ones. then after a bit holding at the same dose, I have to cut again as drug reaction would ramp back again. Regardless, I agree with chessicat you need to taper carefully to avoid too bad WD ramping up. It's like dancing in between two evils.

 

did you start having this pattern just recently? Do you know anything might triggered this pattern if it was not like this originally ? 

 

In in my experience, reaction has been much harder to deal and symptoms are much more painful and inteolerable. What are yours symptoms that got better with tapering? WD symptoms always get better over time, reaction symptoms can get worse and worse without boundary.

 

lex

 

 

Share this post


Link to post
Share on other sites
Razmuk

Well it has been that way for most of the taper except dropping the morning dose completely..... I held for 2 months a couple times and both times my cognition got worse and worse and anxiety creeped up worse and worse then I taper and all is good for a 3 weeks to a month then it backslides again. Most of the time when that happens also my medicine makes me feel weird when I take it at night until I go to sleep. I honestly think my brain and body are rejecting the meds at this point. It is kind of a strange line to be walking because of all I have learned on here, but then again everyone is different. Like recently, I started losing sleep, got really nauseous, anxiety through the roof that kept ramping up over a week. I decided to taper and now my anxiety is going back down, my sleep is getting better, nausea is gone....... it is really strange

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.